# SDR TWAA0018615

- Difficulty date: November 21, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING THE O/B FLAP I/B MOUNT CASTING ON SPAR TOP I/B STUD WAS EMITTING RUST.  REPLACED 2 UPPER STUDS AND INSTALLED NEW HINGE CASTING PER MM 57-40-01.
